MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC SOFAMOR DANEK ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 3120516
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.X-rays: post-op x-rays show fractured screw at c5 status post c5-6 fusion.Bone growth through the disc space appears solid and some subsidence has occurred contributing to hardware fracture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, post-op, superior screw fractured in the cervical plate.Patient went for revision surgery via a posterior approach.The anterior hardware was left in place.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK
1800 pyramid place
memphis TN 38132
MDR Report Key7548039
Report Number1030489-2018-00767
Device Sequence Number16214200
Product Code KWP
UDI-Device Identifier00613994241153
UDI-Public00613994241153
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3120516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;